I went through my first round of Accutane during the Spring of 2015 and was on it for nine months. I had huge initial breakouts and horrible cystic acne for the majority of the treatment. My skin got a lot better by the end of the treatment, so my doctor thought it would be okay for me to stop taking it. I was hesitant because I felt like my acne wasn't completely gone, but he assured me that it would continue to get better once I got off the medication. It's been almost a year since I've stopped the medication. My skin was pretty clear for the most part except for a few blemishes here and there. My doctor prescribed me retinol a couple months after I stopped taking Accutane, and it helped my skin for the most part, but every now and then I would get a breakout or two. I'm about to start my second course of Accutane in a month, and I'm very concerned about having an initial breakout. My mom took two courses of Accutane when she was younger and said she did not have an initial breakout during her second course of Accutane. I'm hoping I will have the same luck as her considering we pretty much have the same skin type, but I'm still really nervous that I will start to breakout even more once I start the medication again. I know that I may experience dry skin and dry lips, but I'm mostly concerned that my skin will breakout again. Any comments??
No responses have yet been posted. Add your response to this question.
- Accutane Information for Consumers
- Accutane Information for Healthcare Professionals (includes dosage details)
- Side Effects of Accutane (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 Jun 2010 • 1 answer
Posted 10 Feb 2011 • 1 answer
Posted 29 Dec 2012 • 2 answers
Posted 5 Oct 2013 • 2 answers
Hi, I am currently on accutane for my skin, I have been using it since march and my skin is acne pr?
Posted 15 Oct 2013 • 1 answer